# SDR QXEA0003005

- Difficulty date: October 24, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Torsion Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AFT CARGO PIT DOOR TORSION BOX CHAFFED AND CRACKED AT FRAME 16260 AND STRINGER 72. REPAIRED IAW HORIZON AIR EA 4-53-1395 AND FOKKER SRM 51-10-4.
